# SDR DALA2025050903591

- Difficulty date: May 5, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 67,457 hours, 32,213 cycles
- Engine: Cfmint CFM565A3
- Engine time: 61,507 hours, 28,937 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3360077440
- Part serial: J02367
- Condition: Fod
- Location: Nr 2 Engine
- Part time: 35,421 hours, 17,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: POSSIBLE BIRD INJESTION IN ENGINE #2 ON TAKEOFF FROM KBWI POSSIBLE BIRD STRIKE. BIRD FLEW BY WINDSCREEN THEN N1 VIB IMMEDIATELY CLIMBED TO 8.0 BUT QUICKLY DECREASED TO 4.1. ALL OTHER ENGINE PARAMETERS NORMAL ENG #2. C/A: PERFORMED BIRD STRIKE INSPECTION REF A320 AMM 05-51-14, BIRD REMAINS FOUND ON BLADES 11, 12, AND 13 WITH 12 AND 13 BEING SHINGLED TOGETHER. REMAINS CLEANED OFF WITH NO EVIDENCE OF GOING THROUGH CORE. UNSHINGLED BLADES AND INSPECTED FAN BLADES REF A320 AMM 72-21-00 NO DAMAGE ON BLADE 11. BLADE 12 AND 13 DISTORTED OUT OF LIMITS IN AREA C. (WIP) 522863. R/R FAN BLADE PAIR 12 AND 30, R/R FAN BLADE PAIR 13 AND 31 IAW A320 AMM 72-21. (LP: 6974144)
